# SDR UIEA2018062701267

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,666 hours, 11,497 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX FAIL ON BOTH HSI WITH WX SYS SELECTED IN R OR L WX SYS REMAINS WX FAIL STATUS MESSAGE ON WX SYS. PERFORMED RADAR BITE PROCEDURE IAW FIM 34-43 FT 805 COULD NOT DUPLICATE SYSTEM TESTED GOOD AT THIS TIME.
